An incompatibility theorem
Colloquium Mathematicum, Tome 48 (1984) no. 1, pp. 135-138
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_48_1_135_138,
author = {Harry I. Miller},
title = {An incompatibility theorem},
journal = {Colloquium Mathematicum},
pages = {135--138},
year = {1984},
volume = {48},
number = {1},
doi = {10.4064/cm-48-1-135-138},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-48-1-135-138/}
}
Harry I. Miller. An incompatibility theorem. Colloquium Mathematicum, Tome 48 (1984) no. 1, pp. 135-138. doi: 10.4064/cm-48-1-135-138
Cité par Sources :